|Sticky mucous w/blood from sinuses
Jan 13, 2002
I have recently been diagnosed as HIV+ but do not yet have any CD or viral load counts. I have swelling and purpura on my lower extremeties and I am constantly getting a sticky clear liquid accompanied by drying blood from my nose. Any idea whats going on? Thanks
| Response from Dr. Henry
HIV infected patients often have troubles with sinus infections. Another problem encountered is a low platelet count which can result in purpura in the extremities and more bleeding from the nose. You should have your complete blood count checked. Swelling in the extremities can be due to kidney, liver and heart problems as well as other conditions that hinder drainage from the lymph or blood vessels. Again, a clinical evaluation by a good doc is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.